Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

June 18, 2013Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 18, 2013, 4:45 PM EDT for Morris County, New Jersey. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2013, 4:45 PM EDT (20:45 UTC)
Expired
Jun 18, 2013, 6:00 PM EDT
In force
75 min
Issued by
NWS Philadelphia/Mount Holly

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
137 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

711 
WWUS81 KPHI 182045
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT TUE JUN 18 2013

NJZ008-182200-
MORRIS NJ-
445 PM EDT TUE JUN 18 2013

...STRONG THUNDERSTORMS WILL AFFECT EASTERN MORRIS COUNTY...

AT 444 PM EDT...A STRONG THUNDERSTORM WAS NEAR PEQUANNOCK TOWNSHIP...
MOVING EAST AT 5 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR PEQUANNOCK TOWNSHIP
AROUND 450 PM.

LAT...LON 4089 7429 4090 7433 4087 7432 4082 7433
      4076 7442 4102 7457 4103 7457 4104 7443
      4102 7439 4100 7429 4097 7427 4092 7428
      4090 7426

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 18, 3:46 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 18, 3:46 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT TUE JUN 18 2013

.SYNOPSIS...
A COLD FRONT WILL MOVE OFF THE COAST TONIGHT AS WEAK LOW PRESSURE
MOVES ALONG IT. HIGH PRESSURE FROM THE GREAT LAKES REGION WILL THEN
BUILD INTO THE NORTHEAST AND MID-ATLANTIC TOMORROW. THE CENTER OF
THIS HIGH WILL SHIFT OFFSHORE ON THURSDAY. A REINFORCING SHOT OF
CANADIAN HIGH PRESSURE MOVES TOWARD THE REGION ON FRIDAY...THEN OFF
THE COAST ON SATURDAY. A RETURN FLOW AROUND THIS HIGH WILL BRING AN
INCREASE IN HEAT AND HUMIDITY AND A THREAT OF SCATTERED SHOWERS AND
THUNDERSTORMS THIS WEEKEND AND INTO EARLY NEXT WEEK.
&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
VERY TROPICAL-ISH AIRMASS IN PLACE THIS EVENING AND TONIGHT AS A
WEAK FRONTAL BOUNDARY SAGS ACROSS THE MID-ATLANTIC STATES. THERE IS
AMPLE ELEVATED INSTABILITY AROUND THE REGION TO MAINTAIN THE
CURRENT SHOWER/THUNDERSTORM ACTIVITY EAST ACROSS OUR REGION. WITH
THE WEAKENED FLOW ALOFT ANY MORE STORMS THAT INITIATE WILL MOVE VERY
SLOWLY AND INUNDATE THE AREAS THEY PASS OVER. WE HAD SEVERAL FLASH
FLOOD WARNINGS ISSUED THIS AFTERNOON AND SAW HOURLY RAINFALL RATES
EXCEED 1.5+ INCHES FROM EASTERN PENNSYLVANIA INTO SOUTHERN NEW
JERSEY.

EVERYTHING WILL BE SLIDING OFFSHORE OVER THE NEXT COUPLE OF HOURS
THOUGH THE COLD FRONT TO OUR NORTH MAY TOUCH OFF EVEN MORE WIDELY
SCATTERED SHOWERS. COULD NOT REMOVE ALL CHANCES THROUGH THE EVENING
HOURS AS SOME OF THE HI-RES MODELS SHOW THESE SHOWERS TRAVERSING THE
REGION. NOT EXPECTING THE TORRENTIAL DOWNPOURS AND CONVECTION TO BE
AN ISSUE AS HEATING TO OUR NORTH AND WEST HAS BEEN WEAKENED WITH THE
EXTENSIVE MID AND HIGHER LEVEL CLOUDS. THE CU FIELD WELL TO OUR
NORTHWEST IS REALLY FLAT LOOKING AS DEWPOINTS BEHIND THE FRONT ARE
IN THE MID TO UPPER-50S. THE FRONT COULD HOWEVER POSE AN ISSUE IN
TERMS OF FOG/STRATUS FORMATION LATE TONIGHT. DEPENDING ON HOW FAST
IT SLIDES THROUGH AND WE GET THE DRIER DEWPOINTS MIGHT ALLOW A
WIDESPREAD FOG TO FORM UNDER A BUILDING INVERSION (NEAR THE FRONT)
AND WITH THE ADDED MOISTURE FROM TODAYS RAIN. DO NOT THINK IT WILL
DENSE ENOUGH TO HAVE TO WORRY ABOUT HEADLINES, BUT IT COULD BECOME
THICK IN SOME SPOTS.

OVERNIGHT LOWS WERE A STRAIGHT BLEND OF THE MET/MAV.
&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE COLD FRONT WILL CONTINUE TO PUSH FURTHER SOUTH AND EAST AND THE
DRYING NORTHERLY FLOW BEHIND THE FRONT INCREASES. MID-LEVEL AND
SURFACE RIDGING START TO RE-ENTER THE REGION FROM THE
WEST-NORTHWEST  WHICH HELPS TO KEEP OUR REGION DRY FOR THE MOST
PART. CONTINUE WITH SOME SLIGHT CHANCE POPS ACROSS THE EXTREME
SOUTHERN DELMARVA WHERE SOME LOW-LEVEL CONVERGENCE ALONG THE FRONT
MAY STILL EXIST AND WHERE DEWPOINTS WILL CONTINUE TO POOL IN THE
UPPER-60S. TEMPERATURES WILL BE A COUPLE DEGREES COOLER TOMORROW
BEHIND THE FRONT AND A BASIC BLEND OF THE MET/MAV WAS USED FOR HIGHS.
&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
SURFACE HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION WEDNESDAY
NIGHT...WITH THE CENTER OF THE HIGH MOVING OFF THE COAST ON
THURSDAY. A REINFORCING SHOT OF CANADIAN HIGH PRESSURE MOVES TOWARD
THE REGION ON FRIDAY...THEN OFF THE COAST ON SATURDAY. THIS HIGH
SHOULD THEN INFLUENCE WEATHER OVER THE AREA INTO NEXT WEEK AS A
SOUTHWEST FLOW ON ITS WESTERN SIDE BRINGS IN WARM AND HUMID AIR.
A CHANCE OF SHOWERS OR THUNDERSTORMS ARE POSSIBLE JUST ABOUT
EVERYDAY FROM SUNDAY INTO EARLY NEXT WEEK...BUT MOST OF THE TIME
SHOULD BE RAIN FREE. THIS LOOKS MORE LIKE A TYPICAL SUMMER TIME
PATTERN IN THE MID PORTIONS OF THE ATMOSPHERE AS A RIDGE TRIES TO
BUILD EAST FROM THE HIGH PLAINS. TEMPERATURES WILL START OFF IN THE
NORMAL RANGE....THEN CLIMB ABOVE NORMAL LATE IN THE WEEKEND AND
EARLY NEXT WEEK.
&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THIS EVENING...VERY COMPLEX FORECAST WITH MOSTLY VFR EXPECTED.
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PLAGUE OUR
TERMINALS OVER THE NEXT COUPLE OF HOURS AS A WAVE OF LOW PRESSURE
MOVES THROUGH. THE HEAVIER SHOWERS AND THUNDERSTORMS WILL CAUSE
LOCAL IFR CONDITIONS WINDS WILL PREDOMINANTLY BE OUT OF THE
EAST-SOUTHEAST AND REMAIN LIGHT FOR THIS AFTERNOON. MULTIPLE OUTFLOW
BOUNDARIES AND HEAVIER SHOWERS WILL CAUSE TEMPORARY GUSTS WITH
VARIABLE DIRECTIONS.

TONIGHT...WEAK COLD FRONT TO THE NORTHWEST WILL SLOWLY DRAG ITSELF
TOWARDS THE REGION TONIGHT AND TRIES TO PUSH THROUGH. WINDS SHOULD
BACK TOWARDS THE SOUTHWEST AND THEN NORTH BEHIND THE FRONT. IF THE
FRONT SLOWS EVEN FURTHER OR STALLS JUST TO THE NORTH WE COULD HAVE
ISSUES WITH STRATUS AND FOG THROUGH THE MORNING HOURS....IFR/MVFR
POSSIBLE.

WEDNESDAY...VFR WITH SCATTERED CIGS. WILL MAINTAIN A NORTHERLY WIND
BEHIND THE FRONT AROUND 10KTS.

OUTLOOK...

WEDNESDAY NIGHT THROUGH SUNDAY...VFR EXCEPT IN MORNING FOG/HAZE OR
MAINLY AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS.

&&

.MARINE...
SUB-ADVISORY CONDITIONS LOOK TO PERSIST ACROSS OUR WATERS TONIGHT
AND TOMORROW. A WEAK COLD FRONT WILL MOVE THROUGH LATE TONIGHT INTO
WEDNESDAY MORNING AS HIGH PRESSURE SINKS TOWARDS THE SOUTH. WINDS
WILL START OFF EASTERLY AND THEN TURN NORTHERLY BEHIND THE FRONT
TOMORROW. THE PRESSURE GRADIENT MAY BECOME TIGHT FOR A PERIOD
TOMORROW AFTERNOON AND COULD PRODUCE SOME MARGINAL SMALL CRAFT GUSTS
BUT DID NOT HAVE THE CONFIDENCE OR LONGEVITY OF THE EVENT TO PUT UP
A FLAG. SEAS WILL CLIMB UPWARDS OF 4 FEET THROUGH TOMORROW AS
CONDITIONS BECOME MORE TRANQUIL LATER IN THE DAY.

OUTLOOK... NO HEADLINES ARE EXPECTED THROUGH SUNDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MIKETTA
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...MIKETTA
AVIATION...HEAVENER
MARINE...HEAVENER
Hazardous weather outlook, Jun 18, 3:42 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EDT TUE JUN 18 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-191945-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
342 PM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SLOW MOVING COLD FRONT WILL TRIGGER ISOLATED STRONG
THUNDERSTORMS THIS AFTERNOON AND TONIGHT. BECAUSE THE
THUNDERSTORMS WILL BE SLOW MOVING, POOR DRAINAGE AND LOW LYING
FLOODING ARE BOTH LIKELY TO OCCUR. FAST RESPONDING CREEKS AND
STREAMS COULD ALSO SEE QUICK RISES IN THE HEAVY DOWNPOURS. STRONG
GUSTY WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-NJZ014-024>026-191945-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
342 PM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SLOW MOVING COLD FRONT WILL TRIGGER SOME STRONG THUNDERSTORMS
THIS AFTERNOON AND TONIGHT. BECAUSE THE THUNDERSTORMS WILL BE SLOW
MOVING, POOR DRAINAGE AND LOW LYING FLOODING ARE BOTH LIKELY TO
OCCUR. STRONG GUSTY WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-191945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
342 PM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS
AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 18, 2:17 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 PM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     UPPER FREEHOLD TWP      40.15N  74.53W
06/18/2013                   MONMOUTH           NJ   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN.

&&

EVENT NUMBER PHI1300138

GAINES
Special weather statement, Jun 18, 3:19 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EDT TUE JUN 18 2013

NJZ021>025-182030-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
319 PM EDT TUE JUN 18 2013

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...NORTHERN CAPE MAY AND
SOUTHEASTERN CUMBERLAND COUNTIES...

AT 314 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIVALVE...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR BELLEPLAIN
FOREST AROUND 330 PM...CORBIN CITY AROUND 340 PM...ENGLISH CREEK
AROUND 350 PM...LINWOOD AROUND 400 PM...PLEASANTVILLE AROUND 410 PM
AND BRIGANTINE AROUND 420 PM.

LAT...LON 3940 7435 3938 7440 3934 7443 3930 7453
      3907 7480 3917 7491 3918 7502 3921 7504
      3919 7512 3924 7514 3941 7489 3958 7455
      3954 7444 3955 7440 3949 7439 3950 7431
      3948 7429

NIERENBERG
Local storm report, Jun 18, 3:24 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     ROBBINSVILLE            40.21N  74.62W
06/18/2013                   MERCER             NJ   TRAINED SPOTTER

            TREES DOWN

1230 PM     HAIL             EAGLE                   40.08N  75.69W
06/18/2013  M0.25 INCH       CHESTER            PA   TRAINED SPOTTER

1230 PM     HAIL             HONEY BROOK             40.09N  75.91W
06/18/2013  M0.25 INCH       CHESTER            PA   TRAINED SPOTTER

1240 PM     TSTM WND DMG     UPPER FREEHOLD TWP      40.15N  74.53W
06/18/2013                   MONMOUTH           NJ   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN.

0140 PM     TSTM WND DMG     GLENDORA                39.84N  75.07W
06/18/2013                   CAMDEN             NJ   EMERGENCY MNGR

            TREE DOWN.

0205 PM     FLASH FLOOD      CHERRY HILL             39.93N  75.03W
06/18/2013                   CAMDEN             NJ   EMERGENCY MNGR

            FLOODING ON ROUTE 70.

0247 PM     FLASH FLOOD      BELLMAWR                39.87N  75.09W
06/18/2013                   CAMDEN             NJ   OTHER FEDERAL

            FLOODING ON 295 NORTHBOUND EXIT 26.

0301 PM     FLASH FLOOD      TOMS RIVER TWP          39.95N  74.19W
06/18/2013                   OCEAN              NJ   OTHER FEDERAL

            FLOODING ON NJ 37 EASTBOUND.

0303 PM     FLASH FLOOD      WINSLOW TWP             39.71N  74.92W
06/18/2013                   CAMDEN             NJ   OTHER FEDERAL

            FLOODING ON US 30. WEST OF COUNTY ROAD 723.

0312 PM     FLASH FLOOD      HAZLET                  40.42N  74.19W
06/18/2013                   MONMOUTH           NJ   OTHER FEDERAL

            FLOODING ON NJ 36 IN BOTH DIRECTIONS NORTH OF COUNTY
            ROUTE 4.

&&

EVENT NUMBER PHI1300143 PHI1300139 PHI1300140 PHI1300138 PHI1300142
PHI1300141 PHI1300144 PHI1300145 PHI1300146 PHI1300148

GAINES/MARKIEWICZ
Local storm report, Jun 18, 3:29 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     ROBBINSVILLE            40.21N  74.62W
06/18/2013                   MERCER             NJ   TRAINED SPOTTER

            TREES DOWN

1230 PM     HAIL             EAGLE                   40.08N  75.69W
06/18/2013  M0.25 INCH       CHESTER            PA   TRAINED SPOTTER

1230 PM     HAIL             HONEY BROOK             40.09N  75.91W
06/18/2013  M0.25 INCH       CHESTER            PA   TRAINED SPOTTER

1240 PM     TSTM WND DMG     UPPER FREEHOLD TWP      40.15N  74.53W
06/18/2013                   MONMOUTH           NJ   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN.

0140 PM     TSTM WND DMG     GLENDORA                39.84N  75.07W
06/18/2013                   CAMDEN             NJ   EMERGENCY MNGR

            TREE DOWN.

0205 PM     FLASH FLOOD      CHERRY HILL             39.93N  75.03W
06/18/2013                   CAMDEN             NJ   EMERGENCY MNGR

            FLOODING ON ROUTE 70.

0247 PM     FLASH FLOOD      BELLMAWR                39.87N  75.09W
06/18/2013                   CAMDEN             NJ   OTHER FEDERAL

            FLOODING ON 295 NORTHBOUND EXIT 26.

0301 PM     FLASH FLOOD      TOMS RIVER TWP          39.95N  74.19W
06/18/2013                   OCEAN              NJ   OTHER FEDERAL

            FLOODING ON NJ 37 EASTBOUND.

0303 PM     FLASH FLOOD      WINSLOW TWP             39.71N  74.92W
06/18/2013                   CAMDEN             NJ   OTHER FEDERAL

            FLOODING ON US 30. WEST OF COUNTY ROAD 723.

0307 PM     FLASH FLOOD      SOUTHAMPTON TWP         39.91N  74.73W
06/18/2013                   BURLINGTON         NJ   OTHER FEDERAL

            FLOODING ON NJ 70 NEAR FOUR MILE CIRCLE.

0312 PM     FLASH FLOOD      HAZLET                  40.42N  74.19W
06/18/2013                   MONMOUTH           NJ   OTHER FEDERAL

            FLOODING ON NJ 36 IN BOTH DIRECTIONS NORTH OF COUNTY
            ROUTE 4.

&&

EVENT NUMBER PHI1300143 PHI1300139 PHI1300140 PHI1300138 PHI1300142
PHI1300141 PHI1300144 PHI1300145 PHI1300146 PHI1300147 PHI1300148

GAINES/MARKIEWICZ
Special weather statement, Jun 18, 4:20 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT TUE JUN 18 2013

DEZ003-004-MDZ020-182130-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-
420 PM EDT TUE JUN 18 2013

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CAROLINE AND SUSSEX
COUNTIES...

AT 413 PM EDT...A STRONG THUNDERSTORM WAS NEAR SEAFORD...MOVING EAST
AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR SYCAMORE AROUND 430 PM...
GEORGETOWN AROUND 440 PM...ELLENDALE AROUND 450 PM...MILTON AROUND
500 PM...LEWES AROUND 510 PM AND REHOBOTH BEACH AROUND 520 PM.

LAT...LON 3863 7571 3868 7576 3868 7580 3877 7583
      3884 7560 3884 7556 3887 7552 3893 7532
      3881 7518 3879 7510 3874 7507 3861 7505
      3854 7571

NIERENBERG
Special weather statement, Jun 18, 4:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT TUE JUN 18 2013

NJZ008-182200-
MORRIS NJ-
445 PM EDT TUE JUN 18 2013

...STRONG THUNDERSTORMS WILL AFFECT EASTERN MORRIS COUNTY...

AT 444 PM EDT...A STRONG THUNDERSTORM WAS NEAR PEQUANNOCK TOWNSHIP...
MOVING EAST AT 5 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR PEQUANNOCK TOWNSHIP
AROUND 450 PM.

LAT...LON 4089 7429 4090 7433 4087 7432 4082 7433
      4076 7442 4102 7457 4103 7457 4104 7443
      4102 7439 4100 7429 4097 7427 4092 7428
      4090 7426

NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:16 PM EDTSpecial Weather StatementPHICape May, Cumberland, Salem119 min
Jun 17, 8:28 PM EDTAreal Flood AdvisoryPHICumberland, Salem107 min
Jun 17, 9:20 PM EDTAreal Flood AdvisoryPHICumberland3 hr
Jun 17, 9:51 PM EDTSpecial Weather StatementPHICape May, Cumberland, Salem114 min
Jun 18, 12:14 PM EDTAreal Flood AdvisoryPHIMercer3 hr
Jun 18, 12:25 PM EDTSevere Thunderstorm WarningPHIMercer, Monmouth, Ocean50 min
Jun 18, 1:10 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean65 min
Jun 18, 1:28 PM EDTSpecial Weather StatementPHIBurlington, Camden62 min
Jun 18, 1:32 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem3 hr
Jun 18, 1:39 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden81 min
Jun 18, 1:53 PM EDTSpecial Weather StatementPHISalem82 min
Jun 18, 2:10 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more3 hr
Jun 18, 3:05 PM EDTSpecial Marine WarningPHI55 min
Jun 18, 3:19 PM EDTSpecial Weather StatementPHIAtlantic71 min
Jun 18, 3:42 PM EDTSpecial Marine WarningPHI93 min
Jun 18, 3:44 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean3 hr
Jun 18, 3:55 PM EDTSpecial Marine WarningPHI65 min
Jun 18, 4:44 PM EDTFlash Flood WarningPHIMorris, Sussex, Warren4 hr
Jun 18, 4:52 PM EDTSpecial Weather StatementPHIMorris, Warren53 min
Jun 18, 5:56 PM EDTAreal Flood AdvisoryPHIHunterdon, Somerset4 hr
Jun 18, 10:30 AM EDTSpecial Weather StatementPHIMontgomery, Philadelphia60 min
Jun 18, 12:51 PM EDTFlash Flood WarningPHIChester, Montgomery3 hr
Jun 18, 2:53 PM EDTAreal Flood WarningPHIChester3 hr
Jun 18, 5:18 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton4 hr
Jun 18, 2:29 PM EDTFlash Flood WarningPHIKent, New Castle, Sussex3 hr
Jun 18, 4:08 PM EDTRiver Flood WarningPHINew Castle2 hr
Jun 18, 4:20 PM EDTSpecial Weather StatementPHISussex70 min
Jun 18, 4:23 PM EDTFlash Flood WarningPHISussex4 hr
Jun 17, 9:37 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's6 hr
Jun 17, 10:12 PM EDTFlash Flood WarningPHIKent4 hr
Jun 17, 10:40 PM EDTSpecial Weather StatementPHIQueen Anne's50 min

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.